Auxetic structures for variable permeability systems
Article first published online: 16 APR 2004
Copyright © 2001 American Institute of Chemical Engineers (AIChE)
Volume 47, Issue 11, pages 2623–2626, November 2001
How to Cite
Rasburn, J., Mullarkey, P. G., Evans, K. E., Alderson, A., Ameer-Beg, S. and Perrie, W. (2001), Auxetic structures for variable permeability systems. AIChE J., 47: 2623–2626. doi: 10.1002/aic.690471125
- Issue published online: 16 APR 2004
- Article first published online: 16 APR 2004
- Manuscript Revised: 28 FEB 2001
- Manuscript Received: 27 MAR 2000
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!